About this Journal Submit a Manuscript Table of Contents
International Journal of Optics
Volume 2012 (2012), Article ID 901970, 10 pages
http://dx.doi.org/10.1155/2012/901970
Research Article

Diffraction of Light by a Two-Dimensional Lattice of Spheres

1Département de Mathématiques et de Statistique, Université de Moncton, Moncton, NB, Canada E1A 3E9
2Department of Physics, Concordia University, 7141 Sherbrooke West, SP 367.03, Montréal, QC, Canada H4B 1R6

Received 20 March 2012; Revised 29 May 2012; Accepted 30 May 2012

Academic Editor: Vittorio M. N. Passaro

Copyright © 2012 Bernard de Dormale and Vo-Van Truong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernard de Dormale and Vo-Van Truong, “Diffraction of Light by a Two-Dimensional Lattice of Spheres,” International Journal of Optics, vol. 2012, Article ID 901970, 10 pages, 2012. doi:10.1155/2012/901970